Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does over dose of Comblifam cause any dangerous side effects?

I am 39 weeks pregnant. I took two doses (tablets) of combiflam (ibuprofen 400 mg, paracetamol 325 mg) by mistake instead of calcium supplements. Please advise if this is harmful. As of now I am not having any side effects. My obstetrician is unreachable for this week, so I cannot take her advice.
Thu, 30 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hi,

You have mentioned intake of 2 tablets of paracetamol by mistake. Analgesic should generally be avoided during pregnancy.Since you are in the third trimester and you have taken only a single time dose, serious side effects are unlikely. I would suggest you visit your obstetrician in case of any abdominal pain or spotting.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ibuprofen


Does over dose of Comblifam cause any dangerous side effects?

Hi, You have mentioned intake of 2 tablets of paracetamol by mistake. Analgesic should generally be avoided during pregnancy.Since you are in the third trimester and you have taken only a single time dose, serious side effects are unlikely. I would suggest you visit your obstetrician in case of any abdominal pain or spotting. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician